It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 38 for moisturize after retin a. (0.004 seconds)


... anyway when do u apply it before or after the Micro? ... (4 replies)
... A micro for a little over a month now, and I've seen dramatic improvement. However, my face is still very flaky and I'm beginning to think that it's never going to go back to being "normal. ... (1 replies)
... A for pretty severe cystic acne on both of my cheeks for about a year. ... (5 replies)

... it is a powerful exfoliant. ... (7 replies)
... layers of skin off my face and my face was the color of a cherry. I've been using it once every other night, and it's still terrible. ... (4 replies)
... Oh and another thing. Should I moisturize after putting on the Retin-A Micro? Usually after I put the Retin-A on my face seems to be fine and not really need it at all. (12 replies)
... A micro after Accutane is that your skin can handle it. ... (3 replies)
... I did have the redness and flaking, but that subsided after about 6 months. ... (6 replies)
... a micro. I started using it about 6 months ago and it drastically reduced the size of my cysts i had around my neck where I shave. As a matter of fact, it totally got rid of most of it except for red spots at one point. ... (1 replies)
... a and just moisturize for a few days. ... (4 replies)
... I can't believe your doc didn't tell you about the effects of the sun on your skin when you are using retin-a. If you read the instructions it is very clear that you are to stay away from the sun when using this product. It can cause hyperpigmentation (white or dark spots) on your face that are permanent. Please be very careful. It sounds like what you need now is to lay off... (6 replies)
... that is a side effect. ... (19 replies)
... You only have to moisturize after the Retin-a if your face is starting to get dry. Otherwise, you donít need any moisturizer. (12 replies)
... times a day just to keep my skin from cracking off my face. It cleared my cystic acne after 3 months but I'll be damned if I'd go through that again. My left cheek is still red from it and I used it 2 years ago. ... (6 replies)
... you should apply it several hours before. you should also, if you're not already, be using some in the morning after you wake up and shower, or whatever. ... (3 replies)
... A caused such a massive peeling affect it probably means that your skin is extremelly sensitive. ... (20 replies)
... t do anything, it will peel off naturally. You could use a light exfoliater, but more importantly you need to moisturize as much as you can. If you do end up exfoliating, make sure you moisturize right after. ... (6 replies)
... would be jsut right. alos, if ur face starts to peel, should you use a moisturizer, or does that defeat the purpose of the peel? ... (21 replies)
... I have to say, my acne is finally under control and so is the scarring. I was on accutane for 4 and a half months and had to stop because of my liver test was too high. After that I still had some mild breakouts left so I started doing a different regiment. ... (0 replies)
... A, Avita, and Renova, as a helpful website tells you, but I can't link to it here. I have the cream. ... (5 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:16 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!